# SDR CALA2025060205157

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,230 hours, 30,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23ABC EMERGENCY PATHWAY LIGHT FOUND INOP.  REPLACED LENS COVER AND RECONNECTED EMERGENCY LIGHT AT SEAT 23ABC PER AIRBUS 319/320 AMM 33-51-19. OPS CHECK GOOD
